# SDR ASAA2024052850426

- Difficulty date: May 28, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541017
- Condition: Corroded
- Location: Bs 328-344 Lbl11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA STA 328 - 344 LBL11 FLOOR STIFFNER HAS CORROSION. GROUNDED - YES. REMOVED CORROSION FROM FWD WET AREA, STA 328-344, LBL 11 FLOOR STIFFENER (PANEL BREAK) REF B737-800 SRM 53-10-51-0I-2. TABLE 3. ITEM 8 PER. B737-800 SRM 53-10-51-1A-A. PAR 4.F,(2) ORIG THICK. 0.080 MAT LOSS 0.054. REMAINING THICK 0.026. OUT OF LIMITS PER B737-800 SRM 53-10-51-1A-1. FIG 105 DETAIL C. REMOVED PANEL BREAK AT STA 328-344 LBL 11 TO F.O.M. PER B737-800 SRM 51-40-02-0G-0. RECIEVED NEW PART. PART # 1092591.5. LOCATED & DRILLED IAW B737-800 SRM 51-40-05. INSTALLED STIFFNER IAW B737-800 SRM 51-40-02 AND IAW BAC DWG 141A5400 REV-. INSTALLED NUT PLATES 4(EACH) PER B737-800 SRM 51-40-10-2R-0 UP TO STEP 4.F.(1), CURE TIME START 8:15. PERFORMED NUT PLATE LOAD TEST IAW B737-800 SRM 50-40-10. LOAD TEST PASSED CURE VERIFIED.
